Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 6:26 PM EDT for Burlington County, Camden County, Ocean County, New Jersey. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2011, 6:26 PM EDT (22:26 UTC)
- Expired
- Jun 23, 2011, 8:00 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
316
WWUS81 KPHI 232226
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011
NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
3953 7434 3953 7440 3943 7441 3956 7504
3964 7517 3989 7503 4009 7402
$$
FORECASTER: NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 5:19 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 23, 5:19 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 519 PM EDT THU JUN 23 2011 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS CENTRAL NEW JERSEY AND NORTHEAST PENNSYLVANIA WILL REMAIN NEARLY STATIONARY TONIGHT AND THEN SHIFT GRADUALLY NORTH ON FRIDAY. A COLD FRONT WILL CROSS THE AREA FRIDAY NIGHT...THEN WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN FOR SATURDAY AND SUNDAY. ANOTHER SERIES OF FRONTAL SYSTEMS WILL AFFECT THE AREA EARLY TO MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... FOR THIS NEAR-TERM UPDATE...MADE SOME ADJUSTMENTS TO THE TEMP AND WIND GRIDS THRU LATE AFTN INTO EARLY EVENING. THE FRONTAL BOUNDARY CONTS TO SAG SWD AS EVIDENT ON THE RADAR LOOPS. THE COOL NE FLOW IS QUITE SHALLOW BUT HAS BEEN ABLE TO PROVIDE SOME LIFT FOR CNVTN. TSTM ACTVTY SO FAR REMAINS RATHER ISOLD...WITH A COUPLE OF CELLS OVER SRN NJ. POPS WERE LOWERED SMWHT FOR THE NEXT COUPLE OF HOURS...ESPECIALLY NORTH. A FRONTAL BOUNDARY EXTENDS WWD ACROSS CENTRAL NJ AND THEN CURVES NWWD ACROSS NE PA. THE FRONT HAS BEEN SHIFTING SLIGHTLY SWWD AND THERE IS A 10-15 DEG F TEMP CONTRAST ON EITHER SIDE. THE BOUNDARY IS ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT IN SOME AREAS ALONG IT. THIS FRONTAL BOUNDARY SHOULD REMAIN Q-STNRY OVERNIGHT AND WILL LIKELY CONT TO PROVIDE SMWHAT HIGHER CHCS FOR PRECIP AS REFLECTED IN THE POP FCST. PWATS REMAIN WELL ABOVE NORMAL SO ANY T-STORMS COULD PRODUCE LOCALLY HEAVY RAIN AS WELL A POSSIBLE SEVERE...BUT ACTVTY IS NOT EXPECTED TO BE WIDESPREAD ENUF TO JUSTIFY A FFA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE FRONTAL BOUNDARY MAY SHIFT GRADUALLY N ON FRIDAY BUT WILL PROBABLY NOT COMPLETE EXIT THE AREA AND THUS MAY CONTINUE TO PROVIDE FOCUS FOR CONVTN. AN APPROACHING CDFNT AND ASSOCD SHRTWV TROF WILL ALSO PROVIDE SOME LIFT SO ANOTHER ROUND OF AFTN/EVE PRECIP IS EXPECTED. POPS ARE AGAIN SMWHT HIGHER ACROSS NRN AREAS. THE CDFTN SHOULD MOVE ON THRU FRI NIGHT AND SFC WINDS WILL SHIFT TO THE WEST WITH DECREASING MSTR ALOFT. HAVE MAINTAINED CHC POPS FOR NRN AREAS SAT AFTN AS A SECONDARY SHRTWV TROF SWINGS THRU... ALTHO MUCH LESS MSTR SEEMS TO BE AVAILABLE. TEMPS WILL BE SLIGHTLY COOLER AND HUMIDITY NOTICABLY LOWER BEHIND THE CDFTN. THIS TREND WILL BE CONTINUED FOR SUN. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND 00Z ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME FRAME. BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT. THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH /UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR FROM HPC GUIDANCE. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATEST TAFS CONTINUED A MVFR TO VFR FORECAST. THE FRONTAL BOUNDARY OVER NEW JERSEY AND NERN PA REMAINS TOUGH TO DISLODGE. KABE AND NOW KTTN HAVE NE WINDS AS OF RELEASE TIME. THE AREA NORTH OF THE BOUNDARY SHOULD BE ONE REGION OF FOCUS FOR AFTERNOON CONVECTION, ALTHOUGH MOST OF THAT ACTIVITY SHOULD PASS AND OR REMAIN NORTHEAST OF THE TERMINALS. THE NET EFFECT THOUGH OF THE OUTFLOW IS TO PUSH THE BOUNDARY SOUTHWEST. IT APPEARS TO BE STALLING IN PA, BUT SAGGING FARTHER TO THE SOUTH INTO CENTRAL NJ. THE 04KM HI RES WRF THRU 19Z WAS FOLLOWING THE BOUNDARY PRETTY WELL AND WAS USED FOR THE KTTN AND KABE AMENDMENTS. IT SHOULD COME PRETTY CLOSE TO KPNE AND KVAY BEFORE RETREATING WE BELIEVE. THE SECOND AREA OF ORGANIZED CONVECTION SHOULD BE TRIGGERED BY AN UPPER AIR DISTURBANCE FROM THE OHIO VALLEY. ITS FCST TRAJECTORY WOULD TAKE MOST OF THE CONVECTION NORTHWEST OF THE TERMINALS EXCEPT FOR MAYBE KABE AND KRDG LATER THIS AFTERNOON AND EARLY THIS EVENING. LASTLY THERE IS STILL SOME CONVECTIVE DEBRIS PCPN OVER VA INTO MD. THIS CONTINUED TO KEEP A LID ON DEEPER CONVECTION AND WITHOUT A TRIGGERING MECHANISM HAS STILL A HARD TIME INTENSIFYING. SO OUR TERMINALS MAY REMAIN IN THE SOFT SPOT BETWEEN THE ORGANIZED CONVECTION THE REST OF THIS AFTERNOON AND EVENING. BECAUSE OF THE MORE ISOLATED EXPECTED COVERAGE, WE HAVE KEPT THE CB CLOUD GROUP. OVERNIGHT WE ARE EXPECTING SOME DEBRIS CLOUDINESS TO PASS ACROSS THE REGION. WE MAINTAINED THE MENTION OF LIGHT MVFR FOG TOWARD MORNING. THE AFOREMENTIONED BOUNDARY WILL REMAIN CLOSEST TO KTTN AND REASON FOR LOWEST MVFR CIG FORECAST AT THAT TERMINAL. A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY AND THE GUIDANCE IS SUGGESTING AN EARLY START TO CONVECTIVE POTENTIAL AS PER WHAT IS OCCURRING TODAY IN OHIO. THUS WE STARTED CARRYING THE CB GROUP DURING THE LATE MORNING. OUTLOOK... THE FRONT CROSSES THE AREA FRIDAY NIGHT...WITH MVFR CONDITIONS POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION DAY...AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A THUNDERSTORM IS POSSIBLE SATURDAY...THOUGH MOST LOCATION SHOULD REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING INTO AND PASSING THROUGH THE AREA. AN APPROACHING WARM FRONT MIGHT BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION MONDAY NIGHT AND TUESDAY. && .MARINE... THE BOUNDARY REMAINS EVEN TOUGHER TO DISLODGE OVER THE OCEAN AND WE WENT THE CONSERVATIVE ROUTE CHANGING THE WIND DIRECTION THROUGH TONIGHT. WE WILL KEEP SOME MENTION OF VSBY RESTRICTIONS NORTH THROUGH THE NIGHT. IN THE WARM SECTOR, THE FORECAST WINDS AND SEAS HAVE REMAINED JUST BELOW SCA CRITERIA. THE GFS TENDS TO BE TOO ROBUST WITH SOUTHERLY FLOW AND THE CURRENT THINKING REMAINS TO KEEP PRE COLDFRONTAL WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA. AS THE COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE IMMEDIATE COAST AND OVER DELAWARE BAY. THE FORECAST MODELS HAVE BACKED AWAY SLIGHTLY WITH THE GRADIENT WINDS BEHIND THE COLD FRONT ON FRIDAY NIGHT. FOR NOW THEY ARE PEAKING BELOW CRITERIA. THIS TIME PERIOD THOUGH WOULD REPRESENT THE BEST CHANCE FOR SCA CRITERIA IN THE FORECAST PERIOD AS WINDS AND SEAS SHOULD THEN DECREASE AND SUBSIDE FARTHER FROM IT AS A HIGH PRESSURE SYSTEM BUILDS INTO THE AREA FOR THE WEEKEND. A WARM FRONT IS FORECAST TO MOVE INTO THE MARINE AREA ON MONDAY NIGHT OR TUESDAY. THE EXPECTED GRADIENT DOES NOT LOOK THAT ROBUST AROUND THE FRONT SO ANY SMALL CRAFT ADVISORY CRITERIA WOULD HAVE TO WAIT FOR A DEEPER SOUTHERLY FLOW IN THE WARM SECTOR BEYOND THE END OF THE DETERMINISTIC FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...AMC SHORT TERM...AMC LONG TERM...GORSE AVIATION...GIGI MARINE...GIGI
Hazardous weather outlook, Jun 23, 4:29 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 PM EDT THU JUN 23 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-242030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 429 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-242030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 429 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 1:56 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT THU JUN 23 2011
NJZ012>014-231930-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
156 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF NEW BRUNSWICK...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR ROBERTSVILLE...MADISON PARK
AROUND 215 PM...MORGANVILLE...HOLMDEL AROUND 230 PM...LINCROFT...
MIDDLETOWN AROUND 245 PM...LITTLE SILVER AND RED BANK AROUND 300 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4033 7396 4029 7454 4048 7448 4051 7435
4053 7424 4048 7427 4044 7420 4046 7418
4045 7416 4046 7412 4041 7399 4044 7402
4047 7401 4047 7399 4043 7396
FORECASTER:Local storm report, Jun 23, 3:05 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG MIDDLE SMITHFIELD TWP 41.09N 75.13W
06/23/2011 MONROE PA EMERGENCY MNGR
RT 209 TREES DOWN ON ROADWAY AND CARS
0930 AM TSTM WND DMG STROUD TWP 40.96N 75.21W
06/23/2011 MONROE PA EMERGENCY MNGR
TWO TREES DOWN
1000 AM TSTM WND DMG NEWTON 41.05N 74.75W
06/23/2011 SUSSEX NJ EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY
&&
EVENT NUMBER PHI1100294 PHI1100295 PHI1100296
TFGSpecial weather statement, Jun 23, 3:47 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT THU JUN 23 2011
NJZ013-014-019-020-026-232045-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
347 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CASSVILLE...
JACKSON AROUND 400 PM...FREEWOOD ACRES...JACKSONS MILLS AROUND 415
PM...FARMINGDALE...HOWELL AROUND 430 PM...TINTON FALLS AND EATONTOWN
AROUND 445 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3999 7409 3998 7410 3999 7461 4006 7466
4032 7404
NIERENBERGSpecial weather statement, Jun 23, 5:18 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT THU JUN 23 2011
DEZ001-NJZ016>019-PAZ069>071-232245-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
518 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WILMINGTON...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GIBBSTOWN...
PAULSBORO AROUND 530 PM...GLOUCESTER CITY...NATIONAL PARK AROUND 545
PM...COLLINGSWOOD...MAPLE SHADE AROUND 600 PM...WILLINGBORO...
LUMBERTON AROUND 615 PM...JACKSONVILLE AND JOBSTOWN AROUND 630 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3957 7553 3958 7556 3956 7556 3953 7564
3982 7558 4018 7478 3994 7462
FORECASTER: NIERENBERGSpecial weather statement, Jun 23, 6:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011
NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
3953 7434 3953 7440 3943 7441 3956 7504
3964 7517 3989 7503 4009 7402
FORECASTER: NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:54 AM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 81 min |
| Jun 23, 9:46 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 59 min |
| Jun 23, 10:48 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 23, 11:37 AM EDT | Flash Flood Warning | PHI | Morris, Sussex | 2 hr |
| Jun 23, 1:56 PM EDT | Special Weather Statement | PHI | Middlesex | 94 min |
| Jun 23, 3:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jun 23, 5:18 PM EDT | Special Weather Statement | PHI | Camden | 87 min |
| Jun 23, 6:50 AM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| Jun 23, 8:02 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 88 min |
| Jun 23, 8:21 AM EDT | Severe Thunderstorm Warning | PHI | Monroe | 24 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.